DR. MARTIN PATRICIO ARCIGA ALEJANDRE

 

Artículos

Ariza F. J., Sánchez J., Arciga M. P. y Vivas L. X., (2017). Bayesian Analysis for a Fractional Population Growth Model, Journal of Applied Mathematics, (2017) pp 9.

Arciga M. P., Ariza F. J., Sánchez J., y Salmerón U. (2016). Fractional stochastic heat equation on the half-line., Applied Mathematic al Sciences. 10 (62) 3095 – 3105.

Sánchez J., Arciga M.P., Ariza F.J. y Hernández J.C. (2016). Stochastic Black- Scholes equation with time- fractional derivative on thehalf-line., International Journal of Pure and  Applied Mathematics,  108 (1) 159-168.

Arciga M. P. (2015). Nonlinear initial boundary-value problems with Riesz fractional derivative., Electronic Journal of Differential Equations, 2015 (281) 1–24.

Arciga M. P., Ariza F. J. y Sánchez J. (2015). Stochastic evolution equation with Riesz-fractional derivative and white noise on the half-line., Applied Numerical Mathematics, 104 (C) 103-109.

Árciga M. P., Sánchez J. y Taneco M. A. (2013). Asymptotic for a riemann- hilbert problem solution., International Journal of Mathematic al Analysis, 7 (34) 1667 – 1672.

Árciga M. P. y Kaikina E. I. (2012). Mixed initial- boundary value problem for ott-sudan- ostrovskiy equation., Discrete and Continuous Dynamical Systems,  32 (2) 381–409.